Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 35, NWS New Orleans, LA

June 24, 2012

NWS New Orleans, LA issued this small craft advisory at Jun 24, 2012, 4:59 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2012, 4:59 AM CDT (09:59 UTC)
Expired
Jun 24, 2012, 5:02 PM CDT
In force
12 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WHUS74 KLIX 240959
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE MISSISSIPPI SOUND...LAKE
BORGNE...LAKE PONTCHARTRAIN...AND LAKE MAUREPAS THROUGH TUESDAY
MORNING...

.TROPICAL STORM DEBBY IS EXPECTED TO SLOWLY MOVE THROUGH THE
NORTHERN GULF OF MEXICO THROUGH THE FIRST HALF OF THE WEEK. STRONG
EASTERLY WINDS OF 20 TO 30 KNOTS WITH HIGHER GUSTS...AND DANGEROUS
WAVES OF UP TO 5 FEET ON THE TIDAL LAKES AND UP TO 10 FEET ON THE
MISSISSIPPI SOUND ARE EXPECTED TO DEVELOP BY MONDAY NIGHT.

GMZ550-552-555-557-570-572-575-577-241100-
/O.CAN.KLIX.SC.Y.0034.000000T0000Z-120625T1200Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
459 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

A TROPICAL STORM WARNING IS NOW IN EFFECT FOR THE AREA.

$$

GMZ530-532-534-241800-
/O.NEW.KLIX.SC.Y.0035.120624T0959Z-120626T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
459 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS...STRONG EAST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 25
  TO 30 KNOTS WITH HIGHER GUSTS ON MONDAY.

* SEAS...WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP ON LAKES
  PONTCHARTRAIN AND MAUREPAS. WAVES OF 7 TO 10 FEET ARE EXPECTED
  TO DEVELOP ON THE MISSISSIPPI SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

32
2 follow-up statements
877 
WHUS74 KLIX 241608
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1108 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE MISSISSIPPI SOUND...
LAKE BORGNE...LAKE PONTCHARTRAIN...AND LAKE MAUREPAS THROUGH
TUESDAY MORNING...

.TROPICAL STORM DEBBY IS EXPECTED TO SLOWLY MOVE THROUGH THE
NORTHERN GULF OF MEXICO THROUGH THE FIRST HALF OF THE WEEK.
STRONG EAST AND NORTHEASTERLY WINDS OF 20 TO 30 KNOTS WITH HIGHER 
GUSTS...AND DANGEROUS WAVES OF UP TO 5 FEET ON THE TIDAL LAKES AND
UP TO 10 TO 12 FEET ON THE MISSISSIPPI SOUND ARE EXPECTED TO
DEVELOP BY MONDAY NIGHT AND TUESDAY. IF THE CURRENT FORECAST TRACK
HOLDS TROPICAL STORM CONDITIONS ARE POSSIBLE IN THE SOUNDS BY LATE 
MONDAY.

GMZ530-532-534-250015-
/O.EXT.KLIX.SC.Y.0035.000000T0000Z-120627T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
1108 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WINDS...STRONG EAST AND NORTHEAST WINDS OF 20 TO 25 KNOTS OVER
  THE SOUNDS WILL INCREASE TO 25 TO 30 KNOTS WITH HIGHER GUSTS ON
  MONDAY. WINDS OVER THE LAKE OF 15 TO 20 KNOTS WILL BEGIN TO
  INCREASE LATER IN THE DAY ON MONDAY. 

* SEAS...WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP ON LAKES
  PONTCHARTRAIN AND MAUREPAS BY LATE MONDAY AND TUESDAY. WAVES OF
  8 TO 11 FEET ARE EXPECTED TO DEVELOP ON THE MISSISSIPPI SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
412 
WHUS74 KLIX 242202
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
502 PM CDT SUN JUN 24 2012

...TROPICAL STORM DEBBY TO CONTINUE PRODUCING HAZARDOUS CONDITIONS
OVER THE COASTAL WATERS...

.THE FORECAST TRACK OF TROPICAL STORM DEBBY HAS SHIFTED
SIGNIFICANTLY EASTWARD AND TROPICAL STORM WARNINGS HAVE BEEN
DROPPED FOR THE MAJORITY OF THE COASTAL WATER. HOWEVER...STRONG
WINDS AND HAZARDOUS SEAS WILL PERSIST AND SMALL CRAFT ADVISORIES
OR EXERCISE CAUTION HEADLINES HAVE BEEN ISSUED.

GMZ530-532-534-242315-
/O.CAN.KLIX.SC.Y.0035.000000T0000Z-120627T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
502 PM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS REPLACED THE
SMALL CRAFT ADVISORY WITH AN EXERCISE CAUTION HEADLINE FOR THE
TIDAL LAKES AND MISSISSIPPI SOUND.

$$

GMZ536-538-552-572-250615-
/O.NEW.KLIX.SC.Y.0036.120624T2202Z-120625T1800Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
502 PM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT.

* WINDS...WINDS 15 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS
  ARE EXPECTED.

* SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15
  NAUTICAL MILES FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ555-557-250615-
/O.NEW.KLIX.SC.Y.0036.120624T2202Z-120626T0000Z/
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
502 PM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS...WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE
  EXPECTED. 

* SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15
  NAUTICAL MILES FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ575-577-250615-
/O.NEW.KLIX.SC.Y.0036.120625T1200Z-120626T1200Z/
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
502 PM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY. 

* WINDS...TROPICAL STORM FORCE WINDS WILL EASE TO 20 TO 25
  KNOTS BY MONDAY MORNING. STRONG WINDS WILL PERSIST THROUGH AT
  LEAST MONDAY NIGHT.

* SEAS...SEAS OF 11 TO 14 FEET WILL DIMINISH TO 8 TO 10 FEET BY
  MONDAY MORNING. ELEVATED SEAS WILL PERSIST THROUGH AT LEAST
  MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

95/DM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 11:48 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 23, 11:48 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 PM CDT SAT JUN 23 2012

.AVIATION...
MAINLY VFR CONDITIONS WILL PREVAIL THROUGH 06Z MONDAY. THERE WILL
BE SOME INCREASE IN SHOWER ACTIVITY ACROSS COASTAL AREAS BY
SUNDAY AFTERNOON AS A RESULT OF THE INFLUENCE OF TS DEBBY IN THE
CENTRAL GULF. IN ADDITION...WINDS WILL WILL BE ON THE INCREASE AND
GUSTY AT TIMES AT THE COASTAL TAF SITES ON SUNDAY. 11

&&

.PREV DISCUSSION... /ISSUED 800 PM CDT SAT JUN 23 2012/

SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS FLIGHT. MOSTLY SUNNY SKIES WERE
OBSERVED AT RELEASE. JUST A FEW CUMULUS CLOUDS A LAYER OF MID
LEVEL CLOUDS AND SOME CIRRUS WAS PRESENT. THE SOUNDING SHOWS THE
LOW CLOUDS BELOW 3K FEET WITH THE MID CLOUDS NEAR 8K FEET AND THE
CIRRUS AROUND 23K FEET. THE FREEZING LEVEL IS ABOVE 16K FEET. THE PW
VALUE WAS AT 1.8 INCHES. THE ENVIRONMENT REMAINS UNSTABLE WITH THE
LIFTED INDEX INDICATED AT -4.6. THE MEAN LOW LEVEL WINDS FROM THE
SURFACE THROUGH 5K FEET ARE FROM THE EAST AT 13KTS. FROM 5K TO 10K
FEET THE WINDS BACK AND INCREASE FROM THE NORTHEAST AT 23KTS. THE
WINDS BEGIN VEERING AND ARE MORE SOUTHERLY ABOVE ABOVE 34K FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  96  72  97 /  10   0  10  10
BTR  74  96  73  97 /  10   0  10  10
ASD  74  95  73  95 /  10  20  30  20
MSY  77  95  77  95 /  10  20  30  20
GPT  75  94  74  92 /  20  30  30  30
PQL  73  93  73  91 /  20  40  40  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASSUMPTION...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...UPPER LAFOURCHE...AND UPPER TERREBONNE.

     COASTAL FLOOD WARNING UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...LIVINGSTON...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     PLAQUEMINES...AND UPPER ST. BERNARD.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

MS...COASTAL FLOOD WARNING UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     HANCOCK...AND HARRISON.

     COASTAL FLOOD ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING
     ZONES: AND JACKSON.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

&&
Hazardous weather outlook, Jun 23, 4:41 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
441 PM CDT SAT JUN 23 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-241200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
441 PM CDT SAT JUN 23 2012

...TROPICAL STORM DEBBY FORMS OVER THE EASTERN GULF OF MEXICO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT THROUGH SUNDAY

TROPICAL STORM DEBBY HAS FORMED OVER THE EASTERN GULF OF MEXICO.

A TROPICAL STORM WARNING IS IN EFFECT FOR THE LOUISIANA GULF COAST
FROM THE MOUTH OF THE PEARL RIVER TO MORGAN CITY. THE TROPICAL
STORM WARNING DOES NOT INCLUDE THE CITY OF NEW ORLEANS. A COASTAL
FLOOD WARNING IS IN EFFECT FOR HANCOCK COUNTY IN MISSISSIPPI AND
AREAS ALONG THE SHORES OF LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

THE PRIMARY IMPACT FROM TROPICAL STORM DEBBY WILL BE ELEVATED TIDE
LEVELS AND COASTAL FLOODING. TIDE LEVELS WILL RUN 2 TO 3 FEET
ABOVE NORMAL BEGINNING SUNDAY AND LASTING THROUGH AT LEAST
TUESDAY...WITH SOME LOCATIONS UP TO 4 FEET ABOVE NORMAL. THE
HIGHEST WATER LEVELS WILL OCCUR AT THE TIMES OF HIGH TIDE.

ON THE MISSISSIPPI COAST...LOW LYING AREAS OF HANCOCK COUNTY WILL
EXPERIENCE FLOODING INCLUDING BUT NOT LIMITED TO SHORELINE PARK
AND BAYSIDE ESTATES.

ON THE LOUISIANA COAST...ROADWAYS AND LOW LYING AREAS OUTSIDE THE
HURRICANE PROTECTION LEVEES WILL EXPERIENCE FLOODING. COASTAL
AREAS AND ACCESS ROADS TO SHELL BEACH...GRAND ISLE...PORT
FOURCHON...AND LEEVILLE WILL BE IMPACTED.

FOR THE LAKES...LOW LYING AREAS AROUND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS WILL BE IMPACTED. SOME ROADWAYS NEAR THE LAKE COULD
BECOME FLOODED. MINOR FLOODING IS POSSIBLE IN SOME COMMUNITIES
ALONG THE LAKES.

.DAYS TWO THROUGH SIX...MONDAY THROUGH FRIDAY

TROPICAL STORM DEBBY WILL CONTINUE TO TRACK SLOWLY WESTWARD OVER
THE NEXT FEW DAYS.

A TROPICAL STORM WARNING IS IN EFFECT FOR THE LOUISIANA GULF COAST
FROM THE MOUTH OF THE PEARL RIVER TO MORGAN CITY. THE TROPICAL
STORM WARNING DOES NOT INCLUDE THE CITY OF NEW ORLEANS. A COASTAL
FLOOD WARNING IS IN EFFECT FOR HANCOCK COUNTY IN MISSISSIPPI AND
AREAS ALONG THE SHORES OF LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

THE PRIMARY IMPACT FROM TROPICAL STORM DEBBY WILL BE ELEVATED TIDE
LEVELS AND COASTAL FLOODING. TIDE LEVELS WILL RUN 2 TO 3 FEET
ABOVE NORMAL BEGINNING SUNDAY AND LASTING THROUGH AT LEAST
TUESDAY...WITH SOME LOCATIONS UP TO 4 FEET ABOVE NORMAL. THE
HIGHEST WATER LEVELS WILL OCCUR AT THE TIME OF HIGH TIDE.

ON THE MISSISSIPPI COAST...LOW LYING AREA OF HANCOCK COUNTY WILL
EXPERIENCE FLOODING INCLUDING BUT NOT LIMITED TO SHORELINE PARK
AND BAYSIDE ESTATES.

ON THE LOUISIANA COAST...ROADWAYS AND LOW LYING AREAS OUTSIDE THE
HURRICANE PROTECTION LEVEES WILL EXPERIENCE FLOODING. COASTAL
AREAS AND ACCESS ROADS TO SHELL BEACH...GRAND ISLE...PORT
FOURCHON...AND LEEVILLE WILL BE IMPACTED.

FOR THE LAKES...LOW LYING AREAS AROUND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS WILL BE IMPACTED. SOME ROADWAYS NEAR THE LAKE COULD
BECOME FLOODED. MINOR FLOODING IS POSSIBLE IN SOME COMMUNITIES
ALONG THE LAKES.

BASED ON THE CURRENT FORECAST TRACK OF TROPICAL STORM
DEBBY...OTHER IMPACTS ON THE AREA ARE EXPECTED TO BE MINIMAL AT
THIS TIME. BANDS OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY
RAIN COULD IMPACT SOUTHEAST LOUISIANA SOUTH OF LAKE PONTCHARTRAIN
ESPECIALLY BEGINNING MONDAY. STORM TOTAL RAINFALL AMOUNTS OF 1 TO
3 INCHES ARE EXPECTED SOUTH OF THE LAKE WITH THE HIGHEST TOTALS
LIKELY NEAR THE COAST.

A TROPICAL STORM WARNING IS IN EFFECT FOR THE GULF COASTAL WATERS
WITH ELEVATED WINDS AND SEAS EXPECTED THROUGH AT LEAST TUESDAY.
SEAS OVER 12 FEET AND WIND GUSTS IN EXCESS OF 40 KNOTS WILL BE
POSSIBLE OVER THE OFFSHORE WATERS.

WIND IMPACTS ARE EXPECTED TO BE MINIMAL OVER LAND AREAS EXCEPT
ALONG THE IMMEDIATE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 5:02 PM CDTSmall Craft AdvisoryLIX29 hr
Jun 23, 9:44 PM CDTBeach Hazards StatementLIX42 hr

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.